# SDR SIMA20120615005

- Difficulty date: June 15, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N839AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145653
- Aircraft time: 23,449 hours, 20,628 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2709 THE CREW REPORTED THE FLIGHT ATTENDANT’S FLASHLIGHT WAS MISSING.  DEFERRED PER MEL 25-53 AUTH #060497-C SPARE PROVIDED ENTER ON MIC.  REPLACED FLASHLIGHT ASSEMBLY.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 33-50-16 MEL RESTORED.
